# SDR SWIA201334279

- Difficulty date: August 18, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 25,208 hours, 21,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Failed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD DOES NOT OPEN BECAUSE OF JAMMED CABLE.  FLT#5257 REPLACED PAX DOOR MOTOR IAW AMM.  PN'S 2R5206B SN ON A0415 SN OFF A1019.
